Alert archive / California / Wind Advisories in 2019

Wind Advisory 6, NWS Phoenix, AZ

March 1, 2019Imperial County, Riverside County, San Bernardino County, California

NWS Phoenix, AZ issued this wind advisory at Mar 1, 2019, 12:52 PM PST for Imperial County, Riverside County, San Bernardino County, California. It took effect at Mar 2, 2019, 10:00 AM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2019, 12:52 PM PST (20:52 UTC)
In effect from
Mar 2, 2019, 10:00 AM PST
Expired
Mar 3, 2019, 5:00 AM PST
In force
19 hr
Issued by
NWS Phoenix, AZ

Counties Imperial County, CA, Riverside County, CA, San Bernardino County, CA

The radar

The San Diego radar (KNKX), 154 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2019-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2019-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

541 
WWUS75 KPSR 012052
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
152 PM MST Fri Mar 1 2019

CAZ560-021100-
/O.NEW.KPSR.WI.Y.0006.190302T1800Z-190303T0800Z/
Joshua Tree NP West-
Including the cities of Cottonwood Visitor and Lost Horse-Keys
Village
1252 PM PST Fri Mar 1 2019

...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT PST
SATURDAY NIGHT...

The National Weather Service in Phoenix has issued a Wind
Advisory, which is in effect from 10 AM Saturday to midnight PST
Saturday night.

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...Late Saturday morning through late Saturday evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-021100-
/O.NEW.KPSR.WI.Y.0006.190302T1800Z-190303T0800Z/
Imperial County Southwest-
1252 PM PST Fri Mar 1 2019

...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT PST
SATURDAY NIGHT...

The National Weather Service in Phoenix has issued a Wind
Advisory, which is in effect from 10 AM Saturday to midnight PST
Saturday night.

* WINDS...West 25 to 35 mph with gusts up to 65 mph.

* TIMING...Late Saturday morning through late Saturday evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ564-568-021100-
/O.NEW.KPSR.WI.Y.0006.190302T1800Z-190303T0200Z/
Chuckwalla Mountains-Chiriaco Summit-
Including the cities of Imperial Hot Mineral Springs and Chiriaco
Summit
1252 PM PST Fri Mar 1 2019

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST SATURDAY...

The National Weather Service in Phoenix has issued a Wind
Advisory, which is in effect from 10 AM to 6 PM PST Saturday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* TIMING...Late Saturday morning through Saturday evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
6 follow-up statements
674 
WWUS75 KPSR 021035
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
335 AM MST Sat Mar 2 2019

CAZ560-022330-
/O.CON.KPSR.WI.Y.0006.190302T1800Z-190303T0800Z/
Joshua Tree NP West-
Including the cities of Cottonwood Visitor and Lost Horse-Keys
Village
235 AM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT PST TONIGHT...

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* TIMING...Late this morning through late evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-022330-
/O.CON.KPSR.WI.Y.0006.190302T1800Z-190303T0800Z/
Imperial County Southwest-
235 AM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT PST TONIGHT...

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* TIMING...Late this morning through late evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ564-568-022330-
/O.CON.KPSR.WI.Y.0006.190302T1800Z-190303T0200Z/
Chuckwalla Mountains-Chiriaco Summit-
Including the cities of Imperial Hot Mineral Springs and Chiriaco
Summit
235 AM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST THIS EVENING...

* WINDS...Southwest 20 to 30 mph with gusts up to 40 mph.

* TIMING...Late this morning through this afternoon.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
570 
WWUS75 KPSR 022010
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
110 PM MST Sat Mar 2 2019

CAZ560-030800-
/O.CON.KPSR.WI.Y.0006.000000T0000Z-190303T0800Z/
Joshua Tree NP West-
Including the cities of Cottonwood Visitor and Lost Horse-Keys
Village
1210 PM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* TIMING...Through late evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-030800-
/O.CON.KPSR.WI.Y.0006.000000T0000Z-190303T0800Z/
Imperial County Southwest-
1210 PM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* TIMING...Through late evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ564-568-030200-
/O.CON.KPSR.WI.Y.0006.000000T0000Z-190303T0200Z/
Chuckwalla Mountains-Chiriaco Summit-
Including the cities of Imperial Hot Mineral Springs and Chiriaco
Summit
1210 PM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...Southwest 15 to 25 mph with gusts up to 45 mph.

* TIMING...Through this afternoon.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
593 
WWUS75 KPSR 030151
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
651 PM MST Sat Mar 2 2019

CAZ564-568-030300-
/O.EXP.KPSR.WI.Y.0006.000000T0000Z-190303T0200Z/
Chuckwalla Mountains-Chiriaco Summit-
Including the cities of Imperial Hot Mineral Springs and Chiriaco
Summit
551 PM PST Sat Mar 2 2019

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

Winds are weakening below critical thresholds. Therefore the
advisory will expire as scheduled at 6 PM.

$$

CAZ560-030800-
/O.CON.KPSR.WI.Y.0006.000000T0000Z-190303T0800Z/
Joshua Tree NP West-
Including the cities of Cottonwood Visitor and Lost Horse-Keys
Village
551 PM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* TIMING...Through late evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-030800-
/O.CON.KPSR.WI.Y.0006.000000T0000Z-190303T0800Z/
Imperial County Southwest-
551 PM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...Through late evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
937 
WWUS75 KPSR 030654
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
1154 PM MST Sat Mar 2 2019

CAZ562-031300-
/O.EXT.KPSR.WI.Y.0006.000000T0000Z-190303T1300Z/
Imperial County Southwest-
1054 PM PST Sat Mar 2 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY...

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* TIMING...Through 5 AM PST Sunday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ560-030800-
/O.CON.KPSR.WI.Y.0006.000000T0000Z-190303T0800Z/
Joshua Tree NP West-
Including the cities of Cottonwood Visitor and Lost Horse-Keys
Village
1054 PM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS...West 20 to 30 mph with gusts up to 40 mph.

* TIMING...Through late evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
494 
WWUS75 KPSR 030805
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
105 AM MST Sun Mar 3 2019

CAZ560-030915-
/O.EXP.KPSR.WI.Y.0006.000000T0000Z-190303T0800Z/
Joshua Tree NP West-
Including the cities of Cottonwood Visitor and Lost Horse-Keys
Village
1205 AM PST Sun Mar 3 2019

...WIND ADVISORY HAS EXPIRED...

Winds will remain gusty through early morning, but will remain
below advisory levels.

$$

CAZ562-031300-
/O.CON.KPSR.WI.Y.0006.000000T0000Z-190303T1300Z/
Imperial County Southwest-
1205 AM PST Sun Mar 3 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST EARLY THIS
MORNING...

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* TIMING...Through 5 AM PST Sunday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
722 
WWUS75 KPSR 031253
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
553 AM MST Sun Mar 3 2019

CAZ562-031400-
/O.EXP.KPSR.WI.Y.0006.000000T0000Z-190303T1300Z/
Imperial County Southwest-
453 AM PST Sun Mar 3 2019

...WIND ADVISORY WILL EXPIRE AT 5 AM PST EARLY THIS MORNING...

Winds will remain gusty today, but below advisory level.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 1, 3:50 AM PST, 9 hours 2 minutes earlier.

Area forecast discussion, Mar 1, 3:50 AM PST, 9 hours 2 minutes before
Area Forecast Discussion...Updated
National Weather Service Phoenix AZ
450 AM MST Fri Mar 1 2019

.UPDATE...Updated aviation and fire weather discussions.

&&

.SYNOPSIS...
Westerly flow will bring continued warm temperatures through next
week with a couple of weak, but mostly dry weather systems through
the period. The first system will move through the region Saturday
into early Sunday bringing good chances of rain over high terrain
areas and isolated showers over the deserts. A similar weather
system or two looks possible for the latter half of next week as
the weather pattern becomes more unsettled. High temperatures
each day should top out at or above seasonal normals.

&&

.DISCUSSION...
High clouds are beginning to stream into the region from the west
well ahead of an approaching Pacific trough. Models continue to
trend slightly more moist with this upcoming trough for this
weekend, but the trough will be in a weakening stage and should
not pose much of an issue for the bulk of the region. The low
center will near the central California coast Saturday morning
with west-southwesterly flow advecting moisture into southern
California and Arizona. By late morning into the afternoon hours
Saturday, the low becomes an open wave, quickly weakening as it
moves eastward through Arizona. However, weak upper level
dynamics and modest upslope west-southwesterly flow should
provide enough lift for at least scattered showers on Saturday.

Since models are indicating a bit higher moisture content with
passage of the shortwave, we have increased PoPs slightly over the
area. High terrain areas will likely see some measurable rainfall
Saturday, but QPF amounts generally remain at a tenth of an inch
or less. Lower desert areas bordering the high terrain will see
more isolated activity with even lighter rainfall amounts. Despite
increased high cloudiness today, temperatures should top out in
the upper 70s across the deserts. Saturday's highs will be similar
to today's readings, but the south-central Arizona deserts will
see highs closer to 70 degrees due to expected thicker clouds and
better rain chances.

Weak ridging will take over for Sunday through Tuesday under
mostly clear skies and weak warm air advection Monday into
Tuesday. Highs Sunday and Monday look to be near normal with a
boost in temperatures into Tuesday bringing highs near 80 over
the lower deserts. For the latter half of next week, increased
model spread remains an issue as broad scale troughing overtakes
much of the Eastern Pacific and Western U.S. There is now lower
confidence in timing with a couple potential shortwaves sometime
between next Wednesday and Saturday. Models generally agree on a
weak shortwave and rain chances for Wednesday, but differ in
timing thereafter with any additional shortwaves. The Wednesday
system is now looking less impressive compared to the last several
model runs and as such PoPs have been lowered slightly. May have
to wait another couple days to better hone in on the timing of
these late next week weather systems.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL; and Southeast
California/Southwest Arizona including KIPL and KBLH:

High pressure aloft will weaken slightly today ahead of an
approaching Pacific disturbance, and this will allow for increasing
and thickening mid and high level clouds to spread across the
deserts. During the morning the TAF sites will mainly see BKN decks
aoa 20k feet but by afternoon there will be mid decks with SCT-BKN
down to around 14k feet. Some dissipation of the mid level decks can
be expected by this evening but plenty of cirrus will remain. Winds
to be very light and only weakly favor typical diurnal tendencies in
the greater Phoenix area. Really, no aviation concerns are expected
at the TAF sites for the next 24 hours.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Sunday through Thursday: Weak high pressure aloft will return
Sunday, allowing for dry conditions along with near normal high
temperatures through Monday. High temperatures will climb to above
normal levels, with highs in the upper 70s to around 80 on Wednesday
and they will remain above normal through Thursday. Another fast
moving disturbance will bring a chance for showers on Wednesday,
mainly over south-central Arizona, with drying from the west
returning by Thursday. Minimum humidity will remain elevated through
the five day period; the lowest RH values will likely occur Tuesday
with minimum RH still mostly between 20 and 30 percent over the
lower deserts. Except for some breezy conditions from the west over
far southeast California Sunday, we should see generally light winds
through Tuesday. Winds will increase Wednesday and Thursday as the
disturbance moves through the area, with gusty west to southwest
winds expected across the deserts west of Phoenix during the
afternoon hours on both days.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Kuhlman
AVIATION...CB
FIRE WEATHER...CB

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.